Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Conformal invariants of submanifolds

Authors: Chuan Chih Hsiung and Larry R. Mugridge
Journal: Proc. Amer. Math. Soc. 62 (1977), 316-318
MSC: Primary 53C40
MathSciNet review: 0433361
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A local conformal invariant and a global conformal invariant of a submanifold immersed in a Euclidean space are derived.

References [Enhancements On Off] (What's this?)

  • [1] W. Blaschke, Vorlesungen über Differentialgeometrie. III, Springer, Berlin, 1929.
  • [2] B. Y. Chen, An invariant of conformal mappings, Proc. Amer. Math. Soc. 40 (1973), 563-564. MR 47 #9489. MR 0320956 (47:9489)
  • [3] J. Haantjes, Conformal representations of an n-dimensional euclidean space with a non-definite fundamental form on itself, Nederl. Akad. Wetensch. Proc. Ser. A 40 (1937), 700-705.
  • [4] J. H. White, A global invariant of conformal mappings in space, Proc. Amer. Math. Soc. 38 (1973), 162-164. MR 48 #2954. MR 0324603 (48:2954)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40

Additional Information

Keywords: Conformal mappings, inversions, mean curvatures, conformal invariants
Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society